RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 883–898 (Mi mz6388)  

Finite-dimensional Korovkin spaces in spaces of affine functions

G. M. Ustinov


Full text: PDF file (1226 kB)

English version:
Mathematical Notes, 1980, 28:6, 896–904

Bibliographic databases:

UDC: 513
Received: 19.12.1978

Citation: G. M. Ustinov, “Finite-dimensional Korovkin spaces in spaces of affine functions”, Mat. Zametki, 28:6 (1980), 883–898; Math. Notes, 28:6 (1980), 896–904

Citation in format AMSBIB
\Bibitem{Ust80}
\by G.~M.~Ustinov
\paper Finite-dimensional Korovkin spaces in spaces of affine functions
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 883--898
\mathnet{http://mi.mathnet.ru/mz6388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603222}
\zmath{https://zbmath.org/?q=an:0602.46006}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 896--904
\crossref{https://doi.org/10.1007/BF01709152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100022}


Linking options:
  • http://mi.mathnet.ru/eng/mz6388
  • http://mi.mathnet.ru/eng/mz/v28/i6/p883

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020